Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with UTI. Taking antibiotics. Pain in the lower abdomen. Treatment?

My doctor diagnosed me with a UTI Friday. She put on Cipro. I m into Day 4 of the antibiotics . Yesterday I started having pain on my left side, right at the belt line. Its stabbing at times and at others just a cramping. Also have some pain in my stomach area, cramping feeling. The left side pain can force me to double over at times. Any ideas what could be causing this? Is it the UTI and if so by Day 4 shouldn t that be going away?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi ! From your history it seems that you may also be having an associated left ureteric calculi which is causing such severe pain.To know this, your treating physician may advise you for an ultrasound of the abdomen or an intra venous pyelogram on which will depend further course of action.
In case of females, pelvic inflammatory diesease may also give rise to such symptoms which is also associated with a urinary tract infection.
I think you need to be reviewed by your treating doctor. Wishing you an early recovery.
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor